PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

On some dilation theorems for positive definite operator valued functions

Volume 228 / 2015

Flavius Pater, Tudor Bînzar Studia Mathematica 228 (2015), 109-122 MSC: Primary 47A20; Secondary 47A56. DOI: 10.4064/sm228-2-2

Abstract

The aim of this paper is to prove dilation theorems for operators from a linear complex space to its $Z$-anti-dual space. The main result is that a bounded positive definite function from a $*$-semigroup $\varGamma $ into the space of all continuous linear maps from a topological vector space $X$ to its $Z$-anti-dual can be dilated to a $*$-representation of $\varGamma $ on a $Z$-Loynes space. There is also an algebraic counterpart of this result.

Authors

  • Flavius PaterDepartment of Mathematics
    Politehnica University of Timişoara
    300006 Timişoara, Romania
    e-mail
  • Tudor BînzarDepartment of Mathematics
    Politehnica University of Timişoara
    300006 Timişoara, Romania
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image